# SDR FDEA201310292642

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828621200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON CENTER FLANGE OF ADAPTER AT FRAME 61 BETWEEN Y1456 AND Y1959.   CORROSION REMOVED IAW SRM 51-40-21.   ADAPTER PLATE   REPLACED IAW SRM 51-40-21 AND DWG  A53278286 .
